# SDR SIMA20220808002

- Difficulty date: August 8, 2022
- Submitted: August 9, 2022
- Operation: Air carrier
- Aircraft: N681AE
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 14500824
- Aircraft time: 42,888 hours, 37,500 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Failed
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

BRAKE DEGRADE SHORT FINAL WENT AROUND AND WENT AWAY .SECOND APPROACH AFTER GEAR DOWN BRAKE DEGRADE RETURNED AND REMAINED-C/A-PERFORMED MAIN BRAKE SYSTEM FUNCTIONAL CHECK IAW EMB-145 AMM 32-41-00 OPS CHECK GOOD NO MESSAGES NOTED REF FIM 32-41-00-810-804-A FOUND TO BE TRANSITORY CONDITION OF BRAKE SYSTEM
